# SDR REXA2021101100856

- Difficulty date: September 12, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 39,669 hours, 30,604 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: SH6703187613
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE FUSELAGE SIDE, SEVERAL LUGS CHAFED ON OUTER AND INNER SURFACE OF LUGS.	REMOVED AND REPLACED PAX DOOR HINGE IAW CRJ 700 SRM 53-21-23-2001-007-A01.  WVAC EMP STAMP #769 MTC
